American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[2] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Luc Joly and Jeffrey Rauch. Justification of multidimensional single phase semilinear geometric optics . Trans. Amer. Math. Soc. 330 (1992) 599-623. MR 1073774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia